MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD
Model Number 429568
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device was prophylactically exchanged approx.10 months after the implantation.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
The icd was received for analysis and inspected.Upon receipt the device was interrogated.The interrogation could be properly performed and revealed the bos battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.

Brand Name
INTICA NEO 5 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11904975
Report Number1028232-2021-02970
Device Sequence Number14340392
Product Code MRM
UDI-Device Identifier04035479156947
UDI-Public04035479156947
Combination Product (Y/N)N
PMA/510(K) Number
P000009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number429568
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;